# SDR SWAA2013022513094

- Difficulty date: February 21, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 18,811 hours, 11,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY LIGHTS FROM ROW 22DEF FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
